Amblyeleotris biguttata , Randall, John Ernest Dr., 2004

Randall, John Ernest Dr., 2004, Five new shrimp gobies of the genus Amblyeleotris from islands of Oceania, Aqua, Journal of Ichthyology and Aquatic Biology 8, No. 2, pp. 61-78: 66

publication ID

F221BD8C994746DC89367CAAEBA98CC3

publication LSID

lsid:zoobank.org:pub:F221BD8C-9947-46DC-8936-7CAAEBA98CC3

persistent identifier

http://treatment.plazi.org/id/1C620549-9DEB-4591-9DA2-AB8ADC6DB67D

taxon LSID

lsid:zoobank.org:act:1C620549-9DEB-4591-9DA2-AB8ADC6DB67D

treatment provided by

ZooBank

scientific name

Amblyeleotris biguttata
status

new species

Amblyeleotris biguttata  ZBK  , new species

This treatment is a stub. You can help Plazi making the full treatment available by uploading the source publication.